# SDR RAAA00E9016

- Difficulty date: April 13, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 44,971 hours, 22,073 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SRT314A
- Part serial: 1184
- Condition: Inoperative
- Location: Instrment Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 4 TORQUEMETER HP GUAGE INOP.  REPLACED NR 4 TORQUEMETER.
